Research Repository

Items where Author is "Newton, NJ"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Newton, NJ (2018) 'Manifolds of Differentiable Densities.' ESAIM: Probability and Statistics, 22. pp. 19-34. ISSN 1262-3318

Newton, NJ and Mitter, SK (2010) 'Variational Bayes and a Problem of Reliable Communication I: Finite Systems.' Communications in Information and Systems, 10 (3). pp. 155-182. ISSN 1526-7555

Book Section

Newton, NJ (2011) 'Dual filters, path estimators and information.' In: Crisan, D and Rosovskii, B, (eds.) The Oxford Handbook of Nonlinear Filtering. OUP Oxford. ISBN 9780199532902, 0199532907

This list was generated on Mon May 16 20:24:48 2022 BST.